Home On stability of a Pareto optimum of a vector Boolean programming problem
Article
Licensed
Unlicensed Requires Authentication

On stability of a Pareto optimum of a vector Boolean programming problem

  • V.A. EMELICHEV and V.N. KRICHKO
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 9 Issue 6

Published Online: 2009-10-09
Published in Print: 1999

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1999.9.6.607/html
Scroll to top button